MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1200M/52
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for generator changeout procedure on (b)(6) 2026.Upon interrogation, it was found that the right ventricular (rv) and right atrial (ra) leads exhibited noise over-sensing, and both over-sensing of electromagnetic interference causing inappropriate automatic mode switch and pacing inhibition were further noted on the ra lead.The pacemaker was alleged for noise over sensing.The pacemaker was explanted and replaced, but both leads remained implanted and active.Patient condition was stable the procedure.
 
Additional Manufacturer Narrative
Further information was requested but not yet received.

Brand Name
TENDRIL MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50927933
Report Number2017865-2026-20573
Device Sequence Number13143037
Product Code NVN
UDI-Device Identifier05414734504621
UDI-Public(01)05414734504621(10)S000000712(17)180131
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberLPA1200M/52
Device Lot NumberS000000712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown